JOURNAL BROWSE
Search
Advanced SearchSearch Tips
*-NOETHERIAN DOMAINS AND THE RING D[X]N*, II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
*-NOETHERIAN DOMAINS AND THE RING D[X]N*, II
Chang, Gyu-Whan;
  PDF(new window)
 Abstract
Let D be an integral domain with quotient field K, X be a nonempty set of indeterminates over D, * be a star operation on D,
 Keywords
star operation;[*]-operation on D[X];*-global transform;-Noetherian domain;D[X];SM domain pair;
 Language
English
 Cited by
 References
1.
D. D. Anderson, Global transforms and Noetherian pairs, Hiroshima Math. J. 10 (1980), no. 1, 69-74.

2.
D. D. Anderson and S. J. Cook, Two star-operations and their induced lattices, Comm. Algebra 28 (2000), no. 5, 2461-2475. crossref(new window)

3.
G. W. Chang, Strong Mori domains and the ring $D[X]_{N_v}$, J. Pure Appl. Algebra 197 (2005), no. 1-3, 293-304. crossref(new window)

4.
G. W. Chang, *-Noetherian domains and the ring $D[X]_{N_*}$, J. Algebra 297 (2006), no. 1, 216-233. crossref(new window)

5.
G. W. Chang, Prufer *-multiplication domains, Nagata rings, and Kronecker function rings, J. Algebra 319 (2008), no. 1, 309-319. crossref(new window)

6.
G. W. Chang, Locally pseudo-valuation domains of the form $D[X]_{N_v}$ , J. Korean Math. Soc. 45 (2008), no. 5, 1405-1416. crossref(new window)

7.
G. W. Chang and M. Fontana, Uppers to zero and semistar operations in polynomial rings, J. Algebra 318 (2007), no. 1, 484-493. crossref(new window)

8.
G. W. Chang and M. Zafrullah, The w-integral closure of integral domains, J. Algebra 295 (2006), no. 1, 195-210. crossref(new window)

9.
D. Dobbs, E. Houston, T. Lucas, and M. Zafrullah, t-linked overrings and Prufer v-multiplication domains, Comm. Algebra 17 (1989), no. 11, 2835-2852. crossref(new window)

10.
R. Gilmer, Multiplicative Ideal Theory, Dekker, New York, 1972.

11.
E. Houston, S. Malik, and J. Mott, Characterizations of *-multiplication domains, Canad. Math. Bull. 27 (1984), no. 1, 48-52. crossref(new window)

12.
B. G. Kang, Prufer v-multiplication domains and the ring $R[X]_{N_v}$, J. Algebra 123 (1989), no. 1, 151-170. crossref(new window)

13.
I. Kaplansky, Commutative rings, Revised Ed., Univ. of Chicago, Chicago, 1974.

14.
J. R. Matijevic, Maximal ideal transforms of Noetherian rings, Proc. Amer. Math. Soc. 54 (1976), 49-52. crossref(new window)

15.
R. Matsuda, On a question posed by Huckaba-Papick, Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 1, 21-23. crossref(new window)

16.
M. H. Park, Group rings and semigroup rings over strong Mori domains, J. Pure Appl. Algebra 163 (2001), no. 3, 301-318. crossref(new window)

17.
M. H. Park, On overrings of strong Mori domains, J. Pure Appl. Algebra 172 (2002), no. 1, 79-85. crossref(new window)

18.
A. R. Wadsworth, Pairs of domains where all intermediate domains are Noetherian, Trans. Amer. Math. Soc. 195 (1974), 201-211. crossref(new window)

19.
F. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. crossref(new window)

20.
M. Zafrullah, The v-operation and intersections of quotient rings of integral domains, Comm. Algebra 13 (1985), no. 8, 1699-1712. crossref(new window)